Ueber die Vieltheiligkeit der ebenen algebraischen Curven


Mathematische Annalen (1876)

  • Volume: 10, page 189-198
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Harnack. "Ueber die Vieltheiligkeit der ebenen algebraischen Curven." Mathematische Annalen 10 (1876): 189-198. <http://eudml.org/doc/156719>.

author = {Harnack},
journal = {Mathematische Annalen},
keywords = {Real algebraic curves},
language = {ger},
pages = {189-198},
title = {Ueber die Vieltheiligkeit der ebenen algebraischen Curven},
url = {http://eudml.org/doc/156719},
volume = {10},
year = {1876},

AU - Harnack
TI - Ueber die Vieltheiligkeit der ebenen algebraischen Curven
JO - Mathematische Annalen
PY - 1876
VL - 10
SP - 189
EP - 198
LA - ger
KW - Real algebraic curves
UR - http://eudml.org/doc/156719
ER -

Citations in EuDML Documents

  1. Johan Huisman, A group law on smooth real quartics having at least 3 real branches
  2. J. Huisman, Cubic differential forms and the group law on the Jacobian of a real algebraic curve
  3. Ewa Tyszkowska, On Macbeath-Singerman symmetries of Belyi surfaces with PSL(2,p) as a group of automorphisms
  4. Norbert A'Campo, Sur la première partie du seizième problème de Hilbert
  5. Jean-Jacques Risler, Construction d'hypersurfaces réelles
  6. David Cimasoni, The geometry of dimer models
  7. Alexander B. Goncharov, Richard Kenyon, Dimers and cluster integrable systems

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.